# SDR ASOA201712074065

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 36,362 hours, 28,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98430
- Condition: Discharged
- Location: Emergency Lights
- Part time: 23,383 hours, 17,549 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION EMERGENCY LIGHT STRIPS 1, 2, & 3 WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO (2) EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
